Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 2(266), Pages 239–240 (Mi umn2283)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Surjective stabilization of the $K$-functor for Chevalley groups of normal and twisted types

E. B. Plotkin


Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:2, 291–292

Bibliographic databases:

MSC: 33D80, 16S35, 13A50
Received: 15.04.1987

Citation: E. B. Plotkin, “Surjective stabilization of the $K$-functor for Chevalley groups of normal and twisted types”, Uspekhi Mat. Nauk, 44:2(266) (1989), 239–240; Russian Math. Surveys, 44:2 (1989), 291–292

Citation in format AMSBIB
\Bibitem{Plo89}
\by E.~B.~Plotkin
\paper Surjective stabilization of the~$K$-functor for Chevalley
groups of normal and twisted types
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 2(266)
\pages 239--240
\mathnet{http://mi.mathnet.ru/umn2283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998371}
\zmath{https://zbmath.org/?q=an:0694.20030|0683.20032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..291P}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 2
\pages 291--292
\crossref{https://doi.org/10.1070/RM1989v044n02ABEH002047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CM96900012}


Linking options:
  • http://mi.mathnet.ru/eng/umn2283
  • http://mi.mathnet.ru/eng/umn/v44/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:163
    Full text:75
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021